MathSciNet Relay Station
MathSciNet bibliographic data
MR2773618 37D45 (34C15 34C28)
Turukina, L. V.; Pikovsky, A. Hyperbolic chaos in a system of resonantly coupled weakly nonlinear oscillators. Phys. Lett. A 375 (2011), no. 11, 1407–1411.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement